# SDR DLM90071321

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 34,241 hours, 18,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1385 L29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LONGERON 29L CORRODED AROUND FASTENER AT STA 1385.  REPAIRED IAW MD90 SRM 53-10-01 FIG 7.
